MathSciNet Relay Station
MathSciNet bibliographic data
MR884221 (88h:68082) 68U05 (05B45 52-04 68Q20)
Avis, David; El-Gindy, Hossam Triangulating point sets in space. Discrete Comput. Geom. 2 (1987), no. 2, 99–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement